# SDR UIEA2017073001382

- Difficulty date: July 28, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 92,271 hours, 18,168 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101487
- Part serial: 0296
- Condition: Failed
- Location: Nr 2 Exhaust
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR THE AFT EQUIPMENT EXHAUST FAN NR 2.   REMOVED AND REPLACED THE NR 2 AFT EQUIPMENT COOLING FAN IAW AMM 21-26-01. OPS CHECKED GOOD, LEAK CHECKED GOOD.
